MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION 6MM OFFSET SPLINED UNCEMENTED 11 MM DIAMETER +135 MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEM EXTENSION 6MM OFFSET SPLINED UNCEMENTED 11 MM DIAMETER +135 MM LENGTH; PROSTHESIS, KNEE
Catalog Number 42560613511
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately eleven months post implantation due to pain and tibial loosening.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product tibia fixed cemented right size g stem, item# 42542007902, lot# 65000253.Tibial perimeter cone right size large item# 42545001523, lot# 64923797.Articular surface fixed bearing (ps) right 13 mm height.Item# 42522401013, lot# 65034605.G2-australia.Visual examination of the provided pictures identified the explanted tibia with visible skin and blood on the surfaces.Item and lot numbers can be confirmed from the picture.No additional assessment can be made based on the provided picture.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: medical records findings: the patient presented with confirmed tibial leg pain and tibial loosening, with suspected infection.While no infection was found, the narrow-offset canal of the tibia caused a loss of fixation.After discussing options for a longer offset stem, the tibia was revised with a shorter stem.Radiographs findings: right total knee arthroplasty with possible loosening of the medial tibial component.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed based on the medical records provided.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.H6: component code: proposed component (annex g) code is: - mechanical (g04) - stem.

Brand Name
STEM EXTENSION 6MM OFFSET SPLINED UNCEMENTED 11 MM DIAMETER +135 MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21686467
Report Number0001822565-2025-00728
Device Sequence Number12974293
Product Code JWH
UDI-Device Identifier00887868250255
UDI-Public(01)00887868250255(17)310208(10)64963441
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42560613511
Device Lot Number64963441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight85 KG